# SDR 04FDEA01975

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, OUTBOARD ACTUATOR HOLE   FOUND CORRODED.  LEFT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, OUTBOARD ACTUATOR HOLE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402-407.  ORIGINAL DIAMETER= 1.187 INCH, FINAL DIAMETER= 1.217 INCH, AND REPAIRED AS PER EA NR 1-5740-76786,  TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET ASSEMBLY CORROSION.
